# SDR CALA9701134

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Dented
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HAS DENT IN SHEAR TIE AT STA 380 STR 18L. CUT OUT, FABRICATED REPAIR DOUBLER AND FILLER AND INSTALLED IN ACCORDANCE WITH SRM 53-30-3 FIG 3.
